# SDR 96ZZZX1328

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705H
- Make and model: Bell 212
- Aircraft serial: 35088
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 214075244001
- Condition: Faulty
- Location: Turn Rate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURN NEEDLE STAYS IN THE CENTER ALL THE TIME.  IT WILL NOT FUNCTION.
